zbMATH — the first resource for mathematics

\(K_ 0\) of a union of planes through the origin. (English) Zbl 0537.13010
Let A be the coordinate ring of a union of 2-dimensional planes through the origin of \({\mathbb{A}}^ p_ k\) where k is a field of characteristic 0. (Alternately, A is the homogeneous coordinate ring of a union X of straight lines in \({\mathbb{P}}_ k^{p-1}.)\) This paper is largely devoted to the calculation \(K_ 0(A)={\mathbb{Z}}\oplus^+A/A\oplus SK_ 0(A)\) where \({}^+A\) is the seminormalization of A and \(SK_ 0(A)\) is a quotient of \(H\otimes \Omega_ k\) where \(\Omega_ k\) is the module of absolute Kähler differentials and H is a k-module which can be described combinatorially. It is shown that A is \(K_ 0\)-regular if and only if A is seminormal and \(H=0\). It is now known that when A is seminormal, \(H=0\) if and only if the sheaf cohomology group \(H^ 1(X,{\mathcal O}_ X(1))=0.\) This characterization of \(K_ 0\)-regularity will appear in a joint paper of L. G. Roberts and the author.

13D15 Grothendieck groups, \(K\)-theory and commutative rings
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
14C22 Picard groups
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
Full Text: DOI
[1] Antoy, S, Sul calcolo del gruppo di Picard di certe extensioni intere semplici, Ann. univ. ferrara sez. VII, 18, 155-167, (1973) · Zbl 0313.13006
[2] Bass, H, Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[3] Dayton, B.H, K-theory of tetrahedra, J. algebra, 56, 129-144, (1979) · Zbl 0402.18011
[4] Dayton, B.H, Seminormality implies the Chinese remainder theorem, () · Zbl 0465.13001
[5] Dayton, B.H, K0-regularity of unions of planes, C.R. math. acad. sci. Canada IV, 2, 59-64, (1982) · Zbl 0497.13009
[6] Dayton, B.H; Roberts, L.G, Seminormality of unions of planes, () · Zbl 0464.14010
[7] Dayton, B.H; Weibel, C.A, K-theory of hyperplanes, Trans. amer. math. soc., 257, 119-141, (1980) · Zbl 0424.18011
[8] Dayton, B.H; Weibel, C.A, A spectral sequence for the K-theory of affine glued schemes, () · Zbl 0429.18014
[9] Dennis, R.K; Stein, M, The functor K2, a survey of computations and problems, ()
[10] Geramita, A.V; Orecchia, F, On the Cohen-Macaulay type of s lines in an+1, J. algebra, 70, 116-140, (1981) · Zbl 0464.14007
[11] Gupta, S.K, SK1 of s-lines in an+1, Comm. algebra, 10, 417-432, (1982)
[12] Gupta, S.K; Roberts, L.G, Cartesian squares and ordinary singularities of curves, Comm. algebra, 11, 127-182, (1983) · Zbl 0545.14020
[13] Maazen, H; Stienstra, J, A presentation for K2 of split radical pairs, J. pure appl. algebra, 10, 271-294, (1977) · Zbl 0393.18013
[14] Matsumura, H, Commutative algebra, (1970), Benjamin New York · Zbl 0211.06501
[15] Orecchia, F, Sulla seminormalita di certe varieta affini riducibili, Boll. un. mat. ital. B, 13, 588-600, (1976), (2) · Zbl 0346.13001
[16] Orecchia, F, The conductor of some one-dimensional rings and the computation of their K-theory groups, () · Zbl 0506.13009
[17] Roberts, L.G, SK1 of n lines in the plane, Trans. amer. math. soc., 222, 353-365, (1976) · Zbl 0334.13007
[18] Roberts, L.G; Geller, S.C, K2 of some truncated polynomial rings, ()
[19] Stienstra, J, On K2 and K3 of truncated polynomial rings, ()
[20] swan, R.G, On seminormality, J. algebra, 67, 210-229, (1980) · Zbl 0473.13001
[21] Traverso, C, Seminormality and the Picard group, Ann. scoula norm sup. Pisa, 24, 585-595, (1970) · Zbl 0205.50501
[22] Vorst, T, Localisation of the K-theory of polynomial extensions, Math. ann., 224, 33-53, (1979) · Zbl 0415.13005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.